# SDR REXA2014101201050

- Difficulty date: October 12, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 14,872 hours, 9,271 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Boss
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-508 AVIONICS DOOR OUTER HANDLE BOSS APPEARS TO BE CRACKED NEEDS NDT.  R & R IAW 52-52-00-000-801-A01, 52-52-00-400-801-A01 & 52-42-00-710-801-A01.  OPERATIONS TESTED GOOD.
